# SDR RAIA201707290002

- Difficulty date: July 29, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 38,632 hours, 23,327 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP OVERSPEED 290 KNOTS AT FLAPS 9. PERFORMED MAX FLAP EXTENDED SPEED INSPECTION, FAILED NDI TESTING ON LEFT WING O/B FLAP INBD TRACK AND RIGHT WING O/B FLAP INBD TRACK.
